Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 24, Pages 3963-3977

Fuzzy n-normed linear space

Department of Mathematics, Annamalai University, Annamalai Nagar, Tamilnadu 608002, India

Received 24 March 2005; Revised 29 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

AL. Narayanan and S. Vijayabalaji, “Fuzzy -normed linear space ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 24, pp. 3963-3977, 2005. doi:10.1155/IJMMS.2005.3963